# SDR R61A201307130614

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 16,738 hours, 13,035 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK FOUND RT FLAP TORQUE TUBE NR 6 HAS CORROSION TO MALE END.  MX R & R RT FLAP TORQUE TUBE F6 IAW AMM 27-51-03, PN 5912949-3.  ACFT WAS RETURNED TO SERVICE.
